# SDR CKSA97203

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2436
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK INSPECTION, FOUND LEVEL 2 CORROSION BS 2436 BULGE IN SKIN.  REMOVED CORRODED AREA OR SKIN AND REPAIRED IAW SRM 53-30-03 FIGURE 17 (7075-T6).  C-CHECK WORK CARD NUMBER 7ES5249.  NON-ROUTINE TASK CARD NUMBER 101882.
